American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35F20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] N. Forcadel, C. Imbert and R. Monneau. Homogenization of accelerated Frenkel-Kontorova models with $n$ types of particles. Trans. Amer. Math. Soc. 364 (2012) 6187-6227.
Abstract, references, and article information   
View Article: PDF

[2] Bao Qin Li. Entire solutions of certain partial differential equations and factorization of partial derivatives. Trans. Amer. Math. Soc. 357 (2005) 3169-3177. MR 2135740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Antonio Siconolfi. Errata to ``Metric character of Hamilton--Jacobi equations''. Trans. Amer. Math. Soc. 355 (2003) 4265-4265. MR 1953535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Antonio Siconolfi. Metric character of Hamilton--Jacobi equations. Trans. Amer. Math. Soc. 355 (2003) 1987-2009. MR 1953535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. Berhanu, J. Hounie and P. Santiago. A similarity principle for complex vector fields and applications. Trans. Amer. Math. Soc. 353 (2001) 1661-1675. MR 1806725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Eduard Harabetian. Propagation of singularities, Hamilton-Jacobi equations and numerical applications . Trans. Amer. Math. Soc. 337 (1993) 59-71. MR 1179395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Nicholas Hanges and François Trèves. On the analyticity of solutions of first-order nonlinear PDE . Trans. Amer. Math. Soc. 331 (1992) 627-638. MR 1061776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] I. Capuzzo-Dolcetta and P.-L. Lions. Hamilton-Jacobi equations with state constraints . Trans. Amer. Math. Soc. 318 (1990) 643-683. MR 951880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Marek Kossowski. Special points on first order partial differential equations and the deformations of solutions . Trans. Amer. Math. Soc. 302 (1987) 171-184. MR 887504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Emmanuel Nicholas Barron and Robert Jensen. The Pontryagin maximum principle from dynamic programming and viscosity solutions to first-order partial differential equations . Trans. Amer. Math. Soc. 298 (1986) 635-641. MR 860384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. G. Crandall, L. C. Evans and P.-L. Lions. Some properties of viscosity solutions of Hamilton-Jacobi equations . Trans. Amer. Math. Soc. 282 (1984) 487-502. MR 732102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Michael G. Crandall and Pierre-Louis Lions. Viscosity solutions of Hamilton-Jacobi equations . Trans. Amer. Math. Soc. 277 (1983) 1-42. MR 690039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Edward Kasner. Natural systems of trajectories generating families of Lam\'e . Trans. Amer. Math. Soc. 12 (1911) 70-74. MR 1500881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1